Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 31, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 22, 2022, 10:33 PM CDT for 17 counties in Texas; 5 counties in New Mexico. It took effect at Apr 23, 2022, 10:00 AM CDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 22, 2022, 10:33 PM CDT (03:33 UTC)
- In effect from
- Apr 23, 2022, 10:00 AM CDT
- Expired
- Apr 23, 2022, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Midland/Odessa, TX
All 22 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Presidio County, TX, Reeves County, TX, Scurry County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 96 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 2:56 PM CDT | NON-TSTM WND GST 70 | Pine Springs, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 315 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484 WWUS84 KMAF 230333 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 1033 PM CDT Fri Apr 22 2022 ...RED FLAG WARNING NOW IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... NMZ116>119-TXZ045>048-050>052-059>062-067-270>278-231145- /O.UPG.KMAF.FW.A.0029.220423T1500Z-220424T0200Z/ /O.NEW.KMAF.FW.W.0031.220423T1500Z-220424T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- 1033 PM CDT Fri Apr 22 2022 /933 PM MDT Fri Apr 22 2022/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM CDT /8 PM MDT/ SATURDAY FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Loving, Winkler, Ector, Midland, Ward, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains and Davis Mountains Foothills. * TIMING...Saturday morning through Saturday evening. * WINDS...West 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
2 follow-up statements
994 WWUS84 KMAF 230743 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 243 AM CDT Sat Apr 23 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... NMZ116>119-TXZ045>048-050>052-059>062-067-270>278-232200- /O.CON.KMAF.FW.W.0031.220423T1500Z-220424T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- 243 AM CDT Sat Apr 23 2022 /143 AM MDT Sat Apr 23 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Loving, Winkler, Ector, Midland, Ward, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains and Davis Mountains Foothills. * TIMING...This morning through evening. * WINDS...West 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * RFTI...5 or 6 critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
600 WWUS84 KMAF 231945 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 245 PM CDT Sat Apr 23 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR 14% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... NMZ116>119-TXZ045>048-050>052-059>062-067-270>278-240200- /O.CON.KMAF.FW.W.0031.000000T0000Z-220424T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- 245 PM CDT Sat Apr 23 2022 /145 PM MDT Sat Apr 23 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR 14% OR LESS, 20 FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Loving, Winkler, Ector, Midland, Ward, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains and Davis Mountains Foothills. * TIMING...Until 9 PM CDT /8 PM MDT/ this evening. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 6:30 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Apr 22, 6:30 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
630 PM CDT Fri Apr 22 2022
...New AVIATION...
.UPDATE...
Issued at 404 PM CDT Fri Apr 22 2022
Sustained wind speeds this afternoon across portions of the
Permian Basin have been hovering around 30kt, with a strong
southerly LLJ ahead of the sharpening dryline progged to continue
strengthening through this evening. Intermittent severe gusts are
possible, especially across the Permian Basin and adjacent areas
of Southeast New Mexico and the Lower Trans Pecos. Thus, have
upgraded the Wind Advisory in these areas to a High Wind Warning,
with wind speeds expected to peak around 00Z-04Z, and then quickly
diminish between 06-08Z, with the strongest winds expected across
the central and western Permian Basin and Stockton Plateau.
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Fri Apr 22 2022
Strong winds (varying between SW/S/SE) will persist across
Southeast New Mexico and West Texas terminals through this
evening, with gusts to around 40kt possible areawide. Wind speeds
will diminish somewhat toward 06Z, though winds will remain
elevated/gusty through the night. Winds will shift to the SW at
all terminals between 15Z-18Z, with gusts to 25-30kt possible
thereafter. VFR conditions are expected to prevail, aside from
this evening when brief MVFR conditions may be possible in blowing
dust.
&&
.SHORT TERM...
(This afternoon through Saturday night)
Issued at 240 PM CDT Fri Apr 22 2022
A complex forecast once again for the region thanks to a rapidly
intensifying disturbance over the western and central CONUS. A deep,
negatively tilting trough over the Great Basin will push eastward
the next 24 hrs with a strong surface reflection already brewing
over the front range of CO. A tight pressure gradient across Texas
is well-defined with a strong low-level jet presence centered over
the Permian Basin up into the southern plains of Kansas. To make a
long story short, it's going to be very windy for the entire
forecast area this afternoon into tomorrow afternoon with a slight
reprieve tomorrow AM. Winds in excess of 40 mph in terms of gusts
and even sustained winds will be prominent across the Permian Basin
and SE NM, leading to a Wind Advisory remaining in effect until this
evening when low-level jet pushes a little further east in
conjunction with the low pressure to the north. A High Wind Warning
is in place for the Guadalupes as the southern edge of a mid-level
jet motions overhead this afternoon and evening.
Dry line is currently still out to the western portion of the
forecast area, but is expected to continue mixing eastward through
the afternoon. Some modest ascent may allow for a few storms to
develop over the northwest Permian Basin later today, but current
consensus in guidance is the ascent may not be up to the task to
provide us any convective flavor. If something were to initialize, a
fairly robust low-mid level shear profile and CAPE would allow for
anything to hit severe criteria. Will be something to monitor, but
currently hedging on the "No" for convective chances for the Permian
Basin. Further south into the Big Bend, enough heating should prompt
some surface based convective development, especially for areas
along and east of the dryline. A few storms could reach severe
potential if so with hail and gusty winds as the primary impacts.
Tomorrow will be a little less rambunctious on the weather front,
although winds will still be leaning towards breezy as the flow
shifts to the southwest. Temperatures today and tomorrow will remain
on the warm side as the thermal ridge parks over the Upper Trans
Pecos down through Southwest TX. Tomorrow we'll see the thermal
ridge shoved eastward so we're looking at the western areas cooling
from today and the eastern areas on the warmer side of the forecast
highs. Highs in the 80s and 90s will be common areawide for both
days with 100s along the Rio Grande valley. A swift moving Pacific
front will roll through the area tomorrow evening with cooler temps
anticipated post-front. Retreating dryline over San Angelo's area
will meet the front providing some decent forcing for a round of
storms to develop over our southeastern areas of the Basin and Lower
Trans Pecos. Chances will be best around Big Lake to Iraan, but if
the front is delayed an hour or two, storms could fire further west.
We'll have to see how the timing of everything plays out.
&&
.LONG TERM...
(Sunday through Thursday)
Issued at 240 PM CDT Fri Apr 22 2022
Sunday, the dryline will run from roughly KSNK-KFST-KT89. This
feature will move very little during the day, as return flow to the
south and weakening westerlies to the west keep it from mixing east
much. Convergence along the dryline will result in isolated
convection, with better chances east into the warm sector as large-
scale ascent commences as an upper trough moves into the region.
Forecast soundings show little to no cap in place by then, and deep-
layer shear may support a marginally-severe supercell or two.
Decreasing thicknesses will result in afternoon highs around normal.
Sunday night, low-level moisture will surge west, and bank up
against the higher terrain, w/continuing chances of convection along
a retreating dryline. To the northeast, a strong cold front will
backdoor the area, increasing chances of convection along the front
through Monday afternoon, mainly over the eastern zones/warm sector.
If this can break the cap, this looks to be our best shot at rain
this forecast...and not a very good one at that. This activity will
dwindle to -SHRA south and east into Tuesday morning. The front,
combined with plunging thicknesses and extensive cloudiness, will
keep highs well-below normal Monday afternoon.
Tuesday, weak ridging aloft begins building in from the west,
beginning a rebound to more respectable temperatures through the end
of the work week as thicknesses increase and return flow resumes.
Highs will still come in below normal Tuesday, but increase to near-
normal Wednesday, and then soar into the 90s most locations by
Friday afternoon as southwest flow aloft develops on the backside of
the ridge. The only chance of rain beyond Tuesday looks to be
Wednesday evening, when long-range models develop convection over
the higher terrain on a shortwave moving through the ridge.
Otherwise, dry/warm conditions return by the weekend.
&&
.FIRE WEATHER...
Issued at 240 PM CDT Fri Apr 22 2022
At 18Z, WV imagery shows the upper trough approaching the Four
Corners, w/southwest flow increasing out west. Mesoanalysis shows
the dryline banked up against the higher terrain, but this should
start mixing east soon. Single-digit min RH should still
materialize west of the dryline, resulting in extreme RFTI of 7-8
over Southeast New Mexico and areas south. This will abate this
evening as ridiculous return flow surges the dryline back to the
west.
Overnight, a Pac front will arrive, and begin shunting the dryline
east after 06Z Saturday. Critical RH Saturday is likely everywhere
but the extreme southeast, yielding widespread RFTI of 3-5, w/6-7
invof the Guadalupes/Delawares and adjacent east. The mid-level jet
core will be just north of the FWA. Given forecast ERCs most
everywhere of 90th percentile or above, critical fire weather
conditions will be likely over the northwest half of the FWA, and
we'll expand the watch a bit.
Sunday, 20-ft winds drop off considerably, and although critical RH
is anticipated yet again west of the dryline, RFTIs of concern will
be confined to the Guadalupe, Delaware, and Davis Mountains, and
looks more like elevated fire weather. Monday, a cold front
arrives, providing a respite to fire weather concerns through
midweek or so. Concerns begin creeping back into play
Thursday/Friday, as flow aloft transitions to southwest on the
backside of the ridge and 20-ft winds begin increasing again.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 65 90 56 79 / 10 0 20 40
Carlsbad 56 82 46 82 / 0 0 0 0
Dryden 65 93 66 86 / 20 0 20 20
Fort Stockton 61 91 58 87 / 10 0 20 10
Guadalupe Pass 55 74 51 77 / 0 0 0 0
Hobbs 56 81 45 82 / 10 0 0 0
Marfa 47 83 45 84 / 0 0 0 0
Midland Intl Airport 63 88 56 84 / 10 0 20 20
Odessa 63 87 56 84 / 10 0 10 20
Wink 58 88 49 86 / 10 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 2 AM CDT Saturday for Andrews-Borden-
Crane-Dawson-Ector-Gaines-Glasscock-Howard-Martin-Midland-
Mitchell-Pecos-Reagan-Scurry-Upton-Ward-Winkler.
Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
Chinati Mountains-Davis Mountains-Davis Mountains Foothills-
Eastern Culberson County-Guadalupe Mountains Above 7000
Feet-Guadalupe and Delaware Mountains-Loving-Marfa Plateau-
Presidio Valley-Reeves County Plains-Van Horn and Highway
54 Corridor-Ward-Winkler.
Fire Weather Watch from Saturday morning through Saturday
evening for Andrews-Borden-Chinati Mountains-Davis
Mountains-Davis Mountains Foothills-Dawson-Eastern
Culberson County-Ector-Gaines-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-Howard-Loving-
Marfa Plateau-Martin-Midland-Reeves County Plains-Scurry-
Van Horn and Highway 54 Corridor-Ward-Winkler.
Wind Advisory until 10 PM CDT this evening for Eastern Culberson
County-Loving-Reeves County Plains-Van Horn and Highway 54
Corridor.
High Wind Warning until 4 AM CDT /3 AM MDT/ Saturday for
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains.
High Wind Watch from Saturday morning through Saturday evening
for Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains.
NM...High Wind Warning until 1 AM MDT Saturday for Central Lea County-
Southern Lea County.
Red Flag Warning until 9 PM MDT this evening for Chaves Plains-
Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
Fire Weather Watch from Saturday morning through Saturday
evening for Chaves Plains-Eddy Plains-Lea-Sacramento
Foothills and Guadalupe Mountains.
Wind Advisory until 9 PM MDT this evening for Eddy County Plains-
Northern Lea County.
High Wind Warning until 3 AM MDT Saturday for Guadalupe
Mountains of Eddy County.
High Wind Watch from Saturday morning through Saturday afternoon
for Guadalupe Mountains of Eddy County.
&&
SHORT TERM...84
LONG TERM....44
AVIATION...84Hazardous weather outlook, Apr 22, 4:13 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 413 PM CDT Fri Apr 22 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-232115- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 413 PM CDT Fri Apr 22 2022 /313 PM MDT Fri Apr 22 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Tonight. A Red Flag Warning is in effect through this evening for Southeast New Mexico south to the Rio Grande. A High Wind Warning is in effect through late tonight for the Guadalupe and Delaware Mountains as well as portions of Southeast New Mexico, the Permian Basin, and Lower Trans Pecos. A Wind Advisory is in effect through this evening for the Eddy County Plains, northern Lea County, the Upper Trans Pecos, and Culberson County. There is a slight risk of severe thunderstorms this afternoon and evening, mainly over the northwest Permian Basin. Any severe storms that do develop will be accompanied by large hail, damaging winds, and an isolated tornado. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Fire Weather Watch is in effect Saturday afternoon and evening for Southeast New Mexico and much of West Texas. A High Wind Warning is in effect Saturday morning through Saturday evening for the Guadalupe and Delaware Mountains. There is a marginal risk of severe thunderstorms Saturday and Sunday, mainly over the Western Low Rolling Plains, eastern Permian Basin, and lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across portions of Southeast New Mexico and the Northwest Permian Basin through this evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:20 PM CDT | Dust Storm Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin and 2 more | 115 min |
| Apr 23, 4:34 AM CDT | High Wind Warning | MAF | Culberson | 16 hr |
Nearby
Red Flag Warnings in Texas, 2022Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.